# SDR DALA2024010210772

- Difficulty date: December 28, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 85,804 hours, 39,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0666 DOOR 2L WILL NOT ARM. CORRECTIVE ACTION: PERMOED OPS CHECK ON DOOR ARMED/DISARMED 2L DOOR MULTIPLE TIMES NO FAULTS FOUND AT THIS TIME A/C OK FOR SERVICE IAW B757 AMM 52-12. (5002873)
